# SDR CALA2023082102585

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 50,177 hours, 17,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: 147A8540UB
- Condition: Corroded
- Location: R-2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK B737-53-3-0737-AFT- AFT CABIN WET AREA CABIN R-2 DOOR THRESHOLD SUPPORT CORROED STA 947 THRU STA 990 DOTS 921-35 REF TO PEMCO NR 14093.0506. REMOVED AND REPLACED NEW CHORD INNER P/N 147A8540U8 IAW B737-800 DWG 147A8540 AND SRM 51-40-02 AT AFT CABIN WET AREA- CABIN R-2 DOOR THRESHOLD SUPPORT (CHORD INNER) STA 947 THRU STA 990. WORK PERFORMED BY 722011, ENTERED BY 721619, INSPC BY Q873
